Difficulty Sleeping After Taking Blood Booster Supplements?
Hello Alohavis, Thank you for the question.
In general, the quality of one's sleep is influenced by daily life such as the atmosphere of the bedroom, stress levels, medical conditions, the influence of caffeinated and alcoholic drinks consumption, the side effects of the drugs you consume. A person is said to experience insomnia if it is difficult to start sleeping, has difficulty maintaining sleep (easily awakens at night), and feels tired. Insomnia is not caused by taking the drugs you mentioned. Your habit of sleeping during the day can make it difficult for you to sleep at night. You can do the following suggestions:
avoid napping habits
try sleeping at the same time
don't force sleep, try sleeping if you feel sleepy
avoid using the bed for other activities such as work, watching TV, reading books
avoid consuming caffeinated or alcoholic drinks 4-6 hours before bed
manage stress well
If after modifying your lifestyle you still have trouble sleeping, please consult your doctor for further tests. The doctor needs to ask several things related to your complaint to find the cause of this complaint. Depending on the results of the doctor's examination, your doctor will suggest cognitive behavioral therapy or medication.
Hope this helps.